# SDR SWAA2022061403531

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fwd Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 294.5 AND STA 312 RBL 15 WL 208.1 INTERCOSTAL IS CRACKED AS MARKED. 124-024 / [01] REMOVED INTERCOSTAL AT FWD CABIN BTW STA 294.5 AND STA 312; RBL 15 WL 208.1; AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL (PO#1765410) AT FWD CABIN STA 294.5 AND STA 312 RBL 15; WK 208.1 IAW SRM 51-40-05-0G-0 AND DWG#141A5410.;[03] (CORRECTING STEP 2) LOCATED AND DRILLED NEW INTERCOSTAL (PO#1765410) AT FWD CABIN STA 294.5 AND STA 312 RBL 15; WL 208.1 IAW SRM 51-40-05-0G-0 AND DWG#141A5410.;[04] VERIFIED STEP #1; INTERCOSTAL REMOVED.;[05] VERIFIED STEP #2 AND #3.  OK TO TREAT AND PRIME DRILLED HOLES.;[06] TREATED AND PRIMED DRILLED HOLES IAW SRM 51-20-0G-0.;[07] VERIFIED STEP #6.;[08] OK TO INSTALL NEW REPLACEMENT INTERCOSTAL.;[09] MIXED BMS 5-95 SEALANT AT 21:00; 5/9/22. SQUEEZE OUT TIME BY 23:00; 5/9/22.;[10] INSTALLED NEW INTERCOSTAL AT FWD CABIN STA 294.5 AND STA 312 RBL 15; WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG#141A5410.;[11] VERIFIED STEPS #9 AND #10; INTERCOSTAL INSTALLED.;[12] (FINAL) REMOVED; LOCATED/DRILLED AND INSTALLED NEW INTERCOSTAL (PO#1765410) AT FWD CABIN STA 294.5 AND STA 312 RBL 15; WL 208.1 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG#141A5410.;[13] FINAL INSPECTION; NEW REPLACEMENT INTERCOSTAL INSTALLED.
